# SDR QXEA2021050700217

- Difficulty date: May 7, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 30,099 hours, 32,450 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3958001007
- Part serial: 5753
- Condition: Malfunctioned
- Location: Spoiler Lift Dum
- Part time: 30,101 hours, 32,452 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO ADDING POWER FOR TAKEOFF, OUTBOARD SPOILERS SPONTANEOUSLY RETRACTED ASSOCIATED INDICATIONS INCLUDED ROLL OUTBD LIGHT EXTINGUISHED (GLARESHIELD) AND MASTER CAUTION & ROLL SPLR OUTBD GND CAUTION ILLUMINATED. PILOT VISUALLY CONFIRMED THAT INBOARD SPOILERS DEPLOYED WHILE OUTBOARD SPOILERS RETRACTED. ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED RIGHT HAND SIDE LIFT DUMP VALVES (OUTBOARD) IAW AMM 27-62-01-000/400-801. PERFORMED OPS TEST OF THE GROUND SPOILER SYSTEM IAW AMM 27-62-00-710-801. OPS TEST PASSED. RETURNED TO SERVICE.
